Agenda

Program at a Glance

Please click the tabs below to navigate between the main and parallel sessions on day one and day two.
08:00 - 09:00 AM

Registration


09:00 - 09:10 AM

Opening remarks

Dr. Ammar Safar
09:15 - 10:15 AM

Uveitis Session

Chair:
Dr. Fahd Quhill

09:15 - 09:35 AM

Local therapies in Uveitis

Speaker:
Dr. Fahd Quhill, UAE

09:35 - 09:50 AM

Outcomes in Uveitis in the UAE

Speaker:
Dr. Igor Kozak, UAE

09:50 - 10:10 AM

Real World Cases of regional corticosteroid for noninfectious uveitis

Speaker:
Prof. Marc de Smet, Switzerland
(virtual)

10:10 - 10:15 AM

Merit Trial

View Session Details

10:15 - 10:50 AM

Keynote Presentation

Chair:
Dr. Ammar Safar

10:15 - 10:50 AM

Foundation Models in Ophthalmology - Bringing the Latest Advances in AI to Healthcare

Speaker:
Prof. Pearse Keane, UK

10:50 - 11:00 AM

Lifetime Achievement Award

Chair:
Dr. Ammar Safar
View Session Details

11:00 - 11:15 AM

Break

11:15 - 12:15 PM

Refractive Session

Chair:
Dr. Esmail Arbabi

11:15 - 11:45 AM

Scientific Rationale for virgin eye treatment with TransPRK, Topography Guided Ablation, SMILE, LASIK and ICL

Speaker:
Prof. Dan Reinstein, UK
(virtual)

11:45 - 11:55 AM

Vision correcting in patients 40 to 50 years: How to navigate through options

Speaker:
Dr. Arthur Cummings, Ireland
(virtual)

11:55 - 12:05 PM

Surgical treatment of Presbyopia in the absence of cataract

Speaker:
Prof. Dan Reinstein, UK
(virtual)

12:05 - 12:15 PM

Panel Discussion

View Session Details

12:15 - 12:30 PM

Sponsor talk


12:30 - 01:30 PM

Medical Retina Session

Chairs:
Dr. Fahd Quhill
Sheikha Dr. Noura Al Qassimi

12:30 - 12:45 PM

Update on Gene Therapy as drug delivery for common retinal disease

Speaker:
Dr. Arshad Khanani, USA
(virtual)

12:45 - 01:00 PM

Use of high dose aflibercept in DMO and AMD

Speaker:
Dr. Paolo Lanzetta, Italy

01:00 - 01:15 PM

Newer generation Anti-VEGFs in the management of Macular disorders

Speaker:
Dr. Ammar Safar, UAE

01:15 - 01:30 PM

Panel discussion

Speaker:
Session speakers including Dr. Nicola Ghazi
View Session Details

01:30 - 02:30 PM

Lunch


02:30 - 02:45 PM

Sponsor talk


02:45 - 03:45 PM

Vitreoretinal Session

Chairs:
Dr. Ammar Safar
Dr. Igor Kozak
Sheikha Dr. Noura Al Qassimi

02:45 - 02:55 PM

Subretinal surgery and therapeutic drug delivery

Speaker:
Dr. William Freeman, USA
(virtual)

02:55 - 03:05 PM

Robotic Retina Surgery

Speaker:
Prof. Marc de Smet, Switzerland
(virtual)

03:05 - 03:15 PM

Updates in Ocular Trauma

Speaker:
Dr. Ferenc Kuhn, USA
(virtual)

03:15 - 03:25 PM

Management options for the unstable lens – A vitreoretinal perspective

Speaker:
Prof. Louisa Wickham, UK

03:25 - 03:45 PM

Panel Discussion

View Session Details

03:45 - 04:45 PM

Glaucoma Session

Chairs:
Dr. Salman Waqar
Dr. Omnia Hamam

03:45 - 04:00 PM

Beating the fibroblasts: role of adjuvant antiVEGF and antimetabolites in aqueous shunt device insertion

Speaker:
Dr. Hari Jayaram, London

04:00 - 04:15 PM

Going with the flow: Optimising IOP control with the Streamline System

Speaker:
Prof. Malik Kahook, USA
(Virtual)

04:15 - 04:30 PM

Angle surgery: tackling the main site of resistance

Speaker:
Dr. Zeynep Aktas, Turkey

04:30 - 04:45 PM

Panel Discussion

View Session Details

04:45 - 05:00 PM

Break

05:00 - 06:00 PM

Cataract Session

Chairs:
Dr. Imad Hakim
Dr. Miguel Morcillo

05:00 - 05:10 PM

Secondary IOL implantation: Iris fixated vs. flanged IOL

Speaker:
Prof. Mehdi Shajari, Germany

05:10 - 05:20 PM

Enhancement, Add-ON IOL after cataract surgery

Speaker:
Prof. Wolfgang Mayer, Germany

05:20 - 05:30 PM

NATURO IOL: The edgeless Phase Matching Technology

Speaker:
Dr. Prakhyat Roop, India

05:30 - 05:40 PM

Premium IOLs: Pathway Through the Jungle of Optical Designs

Speaker:
Dr. Florian Kretz, Germany

05:40 - 06:00 PM

Panel Discussion

View Session Details

06:00 - 06:10 PM

Close of day 1

MBRU 1st floor -
Case Method Hall - (Parallel Session)

11:15 - 12:15 PM

The Diabetic Retinopathy Debate

Chair:
Dr. Ammar Safar

Case presentations of advanced cases of DME and AMD with panel discussion about each case

Speakers:
Dr. Prasan Rao, UAE
Dr. Nicola Ghazi, UAE
Dr. Ibrahim Al Gharbaly, UAE
Dr. Alaa Abou Attawan
Dr. Ahmed Khashab, UAE
View Session Details

12:15 - 01:15 PM

Paediatrics Session

Chair:
Dr. DK Khurram

12:15 - 12:30 PM

Paediatric Retinal Gene Therapy: Current & Future Treatments

Speaker:
Dr. Rob Henderson, UK

12:30 - 12:40 PM

Electrodiagnostics - Case based evaluation

Speaker:
Dr. Alki Liasis, Cyprus

12:40 - 12:50 PM

Papilledema vs Pseudopapilledema

Speaker:
Dr. Mays El Dairi, USA

12:50 - 01:00 PM

Using OCT in Paediatric Neuro - Ophthalmology

Speaker:
Dr. Mays El Dairi, USA

01:00 - 01:15 PM

Panel Discussion

View Session Details

01:15 - 02:15 PM

Lunch


02:15 - 03:15 PM

Oculoplastics Session

Chair:
Dr. Qasiem Nasser

02:15 - 02:30 PM

Evolving biological therapy for thyroid eye disease

Speaker:
Dr. Farzad Pakdel, Iran

02:30 - 02:45 PM

Congenital Lacrimal Disorders: Embryology and Management

Speaker:
Dr. David Verity, UK
(Virtual)

02:45 - 03:00 PM

3D surgery in Oculoplastics

Speaker:
Prof. Mehdi Fendri, Tunisia

03:00 - 03:15 PM

Panel Discussion

View Session Details

03:15 - 04:15 PM

Cornea Session

Chairs:
Dr. Osama Giledi
Dr. Ahmed Al Saadi

03:15 - 03:30 PM

Corneal cross linkage update

Speaker:
Dr. Dan Gore, UK
(Virtual)

03:30 - 03:45 PM

Allogenic Intracorneal ring update (CAIRS)

Speaker:
Dr. Soosan Jacobs, India

03:45 - 04:00 PM

Laser treatments in Keratoconus

Speaker:
Dr. Bruce Allan, UK
(Virtual)

04:00 - 04:15 PM

Panel Discussion

View Session Details

04:15 - 04:30 PM

Break


04:30 - 05:30 PM

Retina Masterclass: How do I manage this?

Chair:
Dr. Ammar Safar

Case presentations by each speaker of a difficult medical or surgical case with panel discussion about the management

Speakers:
Dr. Prasan Rao, UAE
Dr. Nicola Ghazi, UAE
Dr. Ibrahim Al Gharbaly, UAE
Dr. Alaa Abou Attawan
Dr. Ahmed Khashab, UAE
View Session Details

MBRU 1st floor -
Meeting Room 1 - (Parallel Session)

11:15 - 12:15 PM

Allied Health Session

Chair:
Katy Naylor

11:15 - 11:35 AM

The Evolution of Prosthetic Eyes

Speaker:
Mr. Paul Geelen, Australia

11:35 - 11:55 AM

Myopia Management in Practice

Speaker:
Ms Katie Geraghty, UAE

11:55 - 12:10 PM

Orthoptics: Interesting cases

Speaker:
Ms Katy Naylor, UAE

12:10 - 12:15 PM

Q&A and Discussion

View Session Details

12:15 - 01:15 PM

Research Session

Chair:
Dr. Igor Kozak

12:15 - 12:45 PM

Research Idea – How Can I Get It?

Speaker:
Dr. Igor Kozak, UAE

12:45 - 01:15 PM

How to Successfully Publish

Speaker:
Prof. Pearse Keane, UK
View Session Details

01:15 - 02:15 PM

Lunch


02:15 - 03:15 PM

Education Session

Chair:
Dr. Suhair Twaij

02:15 - 02:45 PM

Use of Tech, Both Low and High, in Healthcare Education

Speaker:
Dr. Michael Williams, UK

02:45 - 03:15 PM

Best practices for teaching at the bedside – managing time and quality

Speaker:
Prof. Samuel Ho, UAE
View Session Details

04:45 - 05:00 PM

Day 2 Opening

05:00 - 06:00 PM

Neuro Ophthalmology Session

Chair:
Dr. Salma Yassine

05:00 - 05:15 PM

Pearls in the Diagnosis of Ocular Myasthenia Gravis

Speaker:
Dr. Collin Mclelland, USA

05:15 - 05:30 PM

Optic neuritis: The good, the bad, and the ugly

Speaker:
Dr. Andrew Lee, USA

05:30 - 05:45 PM

To be or not to be: Cases of Papilledema and Pseudopapilledema

Speaker:
Dr. John Chen, USA

05:45 - 06:00 PM

Panel discussion

View Session Details

06:00 - 06:10 PM

Break 10 mins

06:10 - 06:40 PM

Uveitis Session

Chair:
Dr. Fahd Quhill

06:10 - 06:25 PM

Uveitis emergencies

Speaker:
Dr. Fahd Quhill, UAE

06:25 - 06:40 PM

Who should you refer to a Uveitis specialist?

Speaker:
Dr. Igor Kozak, UAE
View Session Details

06:40 - 06:50 PM

Break 10 mins

06:50 - 07:50 PM

Dry Eye Disease Session

Chairs:
Dr. Alia Issa
Dr. Osama Giledi

06:50 - 07:20 PM

Corneal nerves and neurotrophic keratopathy

Speaker:
Dr. Harminder Singh Dua, UK

07:20 - 07:50 PM

Dry eye management alogorithm, SEDARS

Speaker:
Prof. Mark S. Milner, USA
View Session Details

07:50 - 08:00 PM

Break 10 mins

08:00 - 09:00 PM

Ocular Oncology Session

Chair:
Dr. Wajiha Kheir

08:00 - 08:15 PM

Y90 Applicator for Ocular Tumors

Speaker:
Dr. Miguel Materin, USA

08:15 - 08:30 PM

Diagnosis and Treatment of Melanocytic Choroidal Lesions

Speaker:
Dr. Ranaa Al Jamal, Finland

08:30 - 08:45 PM

Masquerading Ocular Lesions

Speaker:
Dr. Wajiha Kheir, Lebanon

08:45 - 09:00 PM

Panel Discussion

View Session Details

09:00 - 09:10 PM

Break 10 mins

09:10 - 10:10 PM

Cataract Session

Chairs:
Dr. Imad Hakim
Dr. Miguel Morcillo

09:10 - 09:25 PM

Treating irregular astigmatism with IOL

Speaker:
Prof. Mehdi Shajari, Germany

09:25 - 09:40 PM

Use of advanced IOL`s for corneal diseases -what, when, how?

Speaker:
Prof.Wolfgang Mayer, Germany

09:40 - 09:55 PM

Cataract in Corneal Opacity: What, When and Why

Speaker:
Dr. Prakhyat Roop, India

09:55 - 10:10 PM

Secondary IOL Fixation: Efficiency and Workflow

Speaker:
Dr. Florian Kretz, Germany
View Session Details

10:15 - 10:30 PM

Closing remarks

Dr. Ammar Safar